Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wish

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About wish

  • Rank
    New Member
  1. Is there any thing I can use that wouldn't be to harsh on the skin to lighten up my red marks? I've read that a lot of people are having good results with different methods but apparently some of these methods may be a bit to extreme for someone who has recently been off accutane. Any advice would be appreciated.
  2. Yeah me too, I just thought it was allergies but now that i've seen this post it might be the accutane. I too hate waking up with a whole lot of hard boogers in my nose in the morning. It's a bitch.
  3. How long did you wait or how long are you sapose to wait after accutane to use Glycolic acid peels? I plan on using 30-40% peels but I don't know when I should start using? Any answer will be appreciated. Thanks.
  4. If so how long did you wait or how long are you sapose to wait after accutane to use Glycolic acid peels? I plan on using 30-40% peels but I don't know when I should start using? Any answer will be appreciated.
  5. Yeah i've defnitely been through that road man, like Lew it hit me pretty hard when my derm told me I had to stop taking Accutane. I've been off Accutane for 3 months now and I plan to take a bloodtest this week to find out if I can start another course of Accutane. I hope everything goes well for you man remember to stay strong and don't give up. I almost did but luckily i've been very blessed with a very loving and supportive family who has been there for me.
  6. Well I posted a topic a few days back saying I can no longer take accutane. I was 3 1/2 months into my treatment till I finally had to stop taking it. The last month I was on 80mg a day taking two 40mg pills twice a day. I had top stop taking accutane because my liver enzymes did not lower enough in the month I had stop taking accutane. My question is why couldn't they just lower the dosage instead of taking me completely off accutane? I was doing fine at 40mg once a day even 60mg and the blood
  7. My liver enzymes were to high I had stop taking accutane for almost a month but my liver enzymes never went low enough for me to continue my accutane course.
  8. Well I just got a call back from my dermatologist and she told me I could no longer use accutane. Man was I broken I immediately got depressed and lost all hope all over again. Accutane was my way back to a social life and all together being happy but now every hope I had is lost. I can already feel it all coming back the oily skin, blackheads, the pimples its only a matter of time before I crawl right back into that hole I was once in before. I'm angry at myself for reacting the way I did towar
  9. Yeah i'm nearing my third month on Accutane and I've noticed lately that i've been getting tired alot sooner then usual. It sucks.
  10. Thanks so much man for clearing that up your awesome
  11. I posted about this in a different topic, I wanted to know the same thing. I recently went for a follow up for the first month and my derm said I was doing great. What I don't quiet understand though is that now she is putting me on a higher dosage 40mg to 60mg and she said that if I do ok with the 60mg she was going to put me on 80mg the next month. Is this how the treatment is done?
  12. I hate to be a bother and be another one to ask you a question but I have been taking accutane for one month now and the other day I went back for a follow up to my derm. I was taking 40mg once a day (I personally thought was pretty high but the derm insisted) for that first month (today is the last day). Anyway she said that she is going to raise it to 60mg a day for the next month and I had to take 2 20mg pills in the morning and 1 20mg pill in the evening. My question is why? Why would she ra
×